Differential and Integral Equations

Viability of boundary of the viability kernel

Patrick Saint-Pierre

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 6 (1991), 1147-1153.

First available in Project Euclid: 13 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34A60: Differential inclusions [See also 49J21, 49K21]
Secondary: 49J24


Saint-Pierre, Patrick. Viability of boundary of the viability kernel. Differential Integral Equations 4 (1991), no. 6, 1147--1153. https://projecteuclid.org/euclid.die/1371154278

Export citation